MathSciNet Relay Station
MathSciNet bibliographic data
MR2550200 58B20 (22E65 46T99 47L20)
Chiumiento, Eduardo Geometry of $\germ I$-Stiefel manifolds. Proc. Amer. Math. Soc. 138 (2010), no. 1, 341–353.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement